Alert archive / Wisconsin / Gale Watches in 2017
Gale Watch 9, NWS Green Bay, WI
NWS Green Bay, WI issued this gale watch at Dec 2, 2017, 2:42 PM CST. It took effect at Dec 4, 2017, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 2, 2017, 2:42 PM CST (20:42 UTC)
- In effect from
- Dec 4, 2017, 6:00 AM CST
- Expired
- Dec 3, 2017, 2:59 PM CST
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
422 WHUS73 KGRB 022042 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 242 PM CST SAT DEC 2 2017 LMZ521-522-541>543-030445- /O.NEW.KGRB.GL.A.0009.171205T0000Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 242 PM CST SAT DEC 2 2017 ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING. * WINDS...SOUTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS ON THE BAY, AND GUSTS TO 40 KNOTS ON THE LAKE. WINDS WILL VEER WEST TUESDAY AFTERNOON. * WAVES...8 TO 12 FEET ON THE LAKE, AND 2 TO 4 FEET ON THE BAY. WAVES WILL DECREASE TO 4 TO 8 FEET ON THE LAKE AND INCREASE TO 3 TO 5 FEET ON THE BAY BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
594 WHUS73 KGRB 030306 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CST SAT DEC 2 2017 LMZ521-522-541>543-031115- /O.CON.KGRB.GL.A.0009.171205T0000Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 906 PM CST SAT DEC 2 2017 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WINDS...SOUTH 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS ON THE BAY, AND GUSTS TO 40 KNOTS ON THE LAKE MONDAY EVENING. WINDS WILL VEER WEST TUESDAY AFTERNOON. * WAVES...8 TO 12 FEET ON THE LAKE, AND 2 TO 4 FEET ON THE BAY MONDAY EVENING. WAVES WILL DECREASE TO 4 TO 8 FEET ON THE LAKE AND INCREASE TO 3 TO 5 FEET ON THE BAY BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
553 WHUS73 KGRB 030932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST SUN DEC 3 2017 LMZ541>543-031745- /O.NEW.KGRB.SC.Y.0095.171204T0000Z-171204T1200Z/ /O.EXT.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 332 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATER MONDAY INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...INCREASING TO 3 TO 6 FEET LATE TONIGHT THEN 6 TO 10 FEET MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-031745- /O.NEW.KGRB.SC.Y.0095.171204T0300Z-171204T1200Z/ /O.EXT.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 332 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATER MONDAY INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...WAVES INCREASING TO 3 TO 5 FEET TONIGHT, BUILDING TO 4 TO 7 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
938 WHUS73 KGRB 031603 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CST SUN DEC 3 2017 LMZ541>543-040015- /O.CON.KGRB.SC.Y.0095.171204T0000Z-171204T1200Z/ /O.CON.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1003 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATER MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...INCREASING TO 3 TO 6 FEET TONIGHT THEN 6 TO 10 FEET ON MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-040015- /O.CON.KGRB.SC.Y.0095.171204T0300Z-171204T1200Z/ /O.CON.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1003 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...WAVES INCREASING TO 3 TO 5 FEET TONIGHT, BUILDING TO 4 TO 7 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
318 WHUS73 KGRB 032059 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CST SUN DEC 3 2017 LMZ541>543-040500- /O.EXT.KGRB.SC.Y.0095.171204T0000Z-171204T1800Z/ /O.UPG.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ /O.NEW.KGRB.GL.W.0016.171204T1800Z-171206T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 259 PM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM NOON MONDAY TO 9 PM CST TUESDAY. * WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE FORCE GUSTS TO AROUND 35 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...3 TO 5 FEET TONIGHT INCREASING TO 6 TO 10 FEET AFTER MIDNIGHT. WAVES WILL THEN INCREASE TO 12 TO 16 FEET ON MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-040500- /O.EXT.KGRB.SC.Y.0095.171204T0300Z-171205T0000Z/ /O.UPG.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ /O.NEW.KGRB.GL.W.0016.171205T0000Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 259 PM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... ...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 PM MONDAY TO 9 PM CST TUESDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT. WINDS WILL THEN INCREASE TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS MONDAY AFTERNOON, THEN INCREASE TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS MONDAY NIGHT. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...2 TO 4 FEET TONIGHT. WAVES WILL THEN BUILD TO 3 TO 5 FEET ON MONDAY, AND THEN TO 4 TO 7 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Dec 2, 2:05 PM CST, 37 minutes earlier.
Area forecast discussion, Dec 2, 2:05 PM CST, 37 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 205 PM CST Sat Dec 2 2017 Forecast discussion for routine afternoon forecast issuance .SYNOPSIS... Issued at 205 PM CST Sat Dec 2 2017 Another mild and dry day Sunday, then turning windy and colder early next week. The fast low-amplitude flow that has been in place across the northern CONUS and southern Canada the last few days will undergo significant amplification the next several days as strong ridging develops near the West Coast. A deep trough will develop downstream over central and eastern North America. Once in place, the new large-scale pattern looks pretty stable, and is likely to persist through the rest of the forecast period and beyond. Day to day changes during that time will likely be the result of variations in the depth/sharpness/location of the eastern North American long-wave trough caused by shortwaves moving through the pattern. Temperatures will remain 15-22 F degrees above normal through Monday, then drop back to 5 to 10 F degrees below normal by mid- week, remaining there for the rest of the period. The bulk of the precipitation will occur as a strong cyclone crosses the region early next week. That system looks like a pretty good precipitation producer for early December, though having the dry slot driving right through the forecast area will probably hold amounts back somewhat. Normal precipitation for a week at this time of year is roughly 0.40 inch. It's reasonable to expect that most of the area will end up with somewhat close to that. && .SHORT TERM...Tonight and Sunday Issued at 205 PM CST Sat Dec 2 2017 The latest RAP analysis and satellite/radar imagery show an area of low pressure exiting eastern Lake Superior while high pressure stretches across the central Great Plains. Weak shortwave energy moving across South Dakota is generating an area of scattered to broken cirrus, which is moving across southern Minnesota and the southern half of Wisconsin. Should see this cirrus move across areas generally south of route 29 this afternoon. Otherwise, the 12z regional sounding analysis shows very dry air present below 700mb across the Plains and northern Mississippi. Therefore, forecast concerns mainly revolve around clouds and temps in this portion of the forecast. Tonight...High clouds associated with the shortwave are expected to depart during the evening, leaving mostly clear skies for much of the night. With winds expected to become light and variable, stuck with temps below the multi-model blends. High clouds are anticipated to increase late from the west, but do not think will have a big impact on temps. Lows ranging from the lower 20s north to low 30s near the Lake. Sunday...Mid and high clouds will continue to thicken as they invade from the west. Though the Gulf will start to open, deeper moisture will take time to move into the region, and will likely not make it into Wisconsin until Sunday night. Will still see skies become mostly cloudy after a partly cloudy or filtered sunshine start to the day. Mild highs ranging from the mid 40s to low 50s. .LONG TERM...Sunday Night Through Saturday Issued at 205 PM CST Sat Dec 2 2017 The primary weather maker during the period will be the strong cyclone forecast to emerge from the northern or central Rockies Sunday and track to southern Ontario by Tuesday morning. The system is expected to bring widespread precipitation, though as already mentioned amounts will probably be held down by having the dry slot directed into the area. The main impact of the system for most of the area will be wind. Would not be surprised to get some gusts of 45-55 mph right along and behind the cold front on Monday night. Strong west to southwest winds will continue into Tuesday. Colder air wrapping around the cyclone will cause lingering showers to change to snow Monday night. There is some uncertainty over how much precipitation will still fall over north-central Wisconsin after the changeover. Even an inch or two of snow could make for very difficult travel conditions across the north Tuesday given the wind. At this point, it just looks like scattered snow showers and flurries elsewhere, with minimal accumulation. The remainder of the period will be spent under cold cyclonic flow as disturbances rotate through the long-wave trough near the region. Some of those could produce an inch or two of snow and begin to establish a snowcover across the region, but the specifics of when that would occur are tough to gauge this far out. Temperatures, especially at night, could be colder if a widespread snowcover becomes established. && .AVIATION...for 18Z TAF Issuance Issued at 1019 AM CST Sat Dec 2 2017 Good flying weather through tonight with only scattered high clouds to go along with winds under 10 kts. Clouds return on Sunday and will gradually thicken/lower ahead of the next system. Adverse flying weather is not expected to arrive until Sunday night. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....MPC LONG TERM......Skowronski AVIATION.......MPC
Hazardous weather outlook, Dec 2, 2:27 PM CST, 15 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 227 PM CST Sat Dec 2 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031200- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 227 PM CST Sat Dec 2 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A surge of west winds with gusts of 45 to 55 mph is expected to sweep across the area Monday night. The winds could result in some downing of trees and power lines. Isolated power outages could also occur. Hazardous travel conditions are likely to develop across north- central Wisconsin late Monday night or Tuesday as rain changes to snow. Although there is still uncertainty regarding snowfall totals, even an inch or two of snow will likely result in hazardous travel conditions when combined with the strong winds. Only minor snow totals are expected across the rest of the area, but slippery spots could still develop as water freezes on roadways. There is also a slight chance for thunderstorms across parts of central and east-central Wisconsin Monday afternoon and evening. Severe storms are not expected. Hazardous travel conditions could develop at times in the Lake Superior snowbelt during the remainder of the week due to periods of lake-effect snow showers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-031200- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 227 PM CST Sat Dec 2 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Some gale force gusts from the south are possible late Sunday night through Monday. West gales are likely Monday night into Tuesday as a strong area of low pressure moves through the region. MPC/Skowronski
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.